Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 11, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 8, 2015, 12:38 AM CDT for Audrain County, Boone County, Missouri. It was in force for 8 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 12:38 AM CDT (05:38 UTC)
- Expired
- Jun 8, 2015, 8:30 AM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Boone County, MO
The radar
The St Louis radar (KLSX), 128 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.9 | 5 Sw Centralia, MO | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 3.35 | 6 Se Mexico, MO | |
| Jun 8, 7:40 AM CDT | FLASH FLOOD | Mexico, MO | POLLOCK ROAD AND HIGHWAY 54 BUSINESS ROUTE AT EAST LIBERTY UNDERPASS CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 422 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.6 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
601
WGUS53 KLSX 080538
FFWLSX
MOC007-019-081330-
/O.NEW.KLSX.FF.W.0011.150608T0538Z-150608T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 AM CDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
AUDRAIN COUNTY IN CENTRAL MISSOURI...
NORTHERN BOONE COUNTY IN CENTRAL MISSOURI...
* UNTIL 830 AM CDT
* AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT A SWATH OF 2 TO 3 INCHES OF RAIN
HAS FALLEN FROM NORTHWEST OF HALLSVILLE TO EAST OF MEXICO...AND AN
ADDITIONAL 1 INCH OF RAIN IS POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CENTRALIA...MEXICO...VANDALIA...FARBER...HALLSVILLE...LADDONIA...
MARTINSBURG AND STURGEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3924 9244 3925 9232 3935 9231 3931 9144
3915 9141 3915 9164 3906 9164 3906 9254
$$
GLASS1 follow-up statement
752
WGUS73 KLSX 080746
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
246 AM CDT MON JUN 8 2015
MOC007-019-081330-
/O.CON.KLSX.FF.W.0011.000000T0000Z-150608T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-AUDRAIN MO-
246 AM CDT MON JUN 8 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR AUDRAIN AND NORTHERN
BOONE COUNTIES UNTIL 830 AM CDT...
AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ACROSS THE WARNED AREA. LAW ENFORCEMENT REPORTS THAT
WATER COVERED SOME ROADS IN THE HALLSVILLE AND MEXICO AREAS
INCLUDING HIGHWAY 54.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CENTRALIA...MEXICO...VANDALIA...FARBER...HALLSVILLE...LADDONIA...
MARTINSBURG AND STURGEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3924 9244 3925 9232 3935 9231 3931 9144
3915 9141 3915 9164 3906 9164 3906 9254
$$
GLASSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 6:29 PM CDT, 6 hours 9 minutes earlier.
Area forecast discussion, Jun 7, 6:29 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 629 PM CDT Sun Jun 7 2015 .SHORT TERM: (Through Late Tonight) Issued at 317 PM CDT Sun Jun 7 2015 Primary concern for tonight will be on severe weather. Currently anticipate a shortwave near STJ travelling ENE to help initiate a corridor of strong to severe storms near the IA/MO border. As the synoptic cold front slides slowly south and eastward...additional development should occur along/ahead of it by this evening. Certainly ample instability (SBCAPE aoa 3000 J/kg) which compensates for the more marginal deep-layer shear values (~20-25 knots). Best odds of more widespread strong/severe storms continues to be across portions of northeast MO...west-central IL where best combination of forcing for ascent...instability...and shear will be collocated. Multicells with possible bowing segments will likely occur with damaging winds the primary threat. Large hail will also be possible...particularly with any cells that stay discrete and gain the ability to rotate. As we head deeper into the evening...instability will wane a bit so a bit lesser of a threat for severe weather roughly from I-70 and south. Heavy rain also is a possible threat with any training convection which is possible as flow becomes more and more parallel to baroclinic zone. Behind the effective frontal boundary...also expecting widespread shra w/ embedded thunder to affect the CWA through the late night hours. Gosselin .LONG TERM: (Monday through Next Sunday) Issued at 317 PM CDT Sun Jun 7 2015 (Monday) Models show decent lift thru the column at 12z from near what should be the low level frontal zone still expected to be just north and west of STL metro but this will sweep thru much of the CWA by midday. Prefer at or above higher MET MOS PoPs for most areas because of this, but it also looks like the further south expected position of the front Monday afternoon will limit the area where re-development of TSRA can occur. Trimmed this area a bit and limited mainly to the far southern counties just south of KFAM. Still believe there will at least be a marginal threat for severe with combo of moderately unstable air and decent bulk shear, but the window of opportunity will be small spatially and temporally for a short period of the afternoon in parts of southeast MO. Despite being behind the cold front for most of the day, should still see a warm day with mid-upper 80s for maxes expected, save in parts of southeast MO where more persistent cloud and better rain chances will limit their warmup. (Tuesday - Wednesday) Quiet period expected with NW flow aloft, with reduced moisture thru the column and lack of any fronts or clear upper level disturbances until late Wednesday. Very warm temps expected, with maxes each day in the upper 80s and lower 90s. (Thursday - Next Sunday) SW flow aloft pattern resumes, bringing back occasional upper level disturbances, moisture increasing thru the column, and a surface frontal boundary lingering. This will result in above climo PoPs thru much of this period, meaning persistent 30% chances and higher. Temps look to be at least seasonably warm if not remaining above average thru the period. TES && .AVIATION: (For the 00z TAFs through 00z Monday Evening) Issued at 624 PM CDT Sun Jun 7 2015 Focus continues to be on timing of thunderstorms and severity through this evening. Once again have delayed onset of storms another 1-2 hours per latest radar imagery and HRRR guidance. Band of convection has very slowly moved southward late this afternoon with individual elements predominantly travelling east or even a bit northeast. Have timing of onset around 0100 UTC at KUIN...0400 UTC at KCOU...and 0500-0600 at metro TAF sites. Storms may be strong to severe...particularly for KUIN early this evening. Predominant threats would be damaging winds and large hail. Still also expecting some shra with embedded thunder behind convective line as secondary shortwave rotates down the base of the amplifying trough. Quieter weather with winds veering to the northwest behind the cold front is anticipated by late Monday morning along with scattering out of the cloud deck. Specifics for KSTL: Focus continues to be on timing of thunderstorms and severity through this evening. Once again have delayed onset of storms another hour per latest radar imagery and HRRR guidance. Band of convection has very slowly moved southward late this afternoon with individual elements predominantly travelling east or even a bit northeast. Have timing of onset at Lambert Field around 0500 UTC. A few storms may be strong to severe with damaging winds and small hail possible. Still also expecting some shra with embedded thunder behind convective line as secondary shortwave rotates down the base of the amplifying trough through about 1300 UTC Monday morning. Quieter weather with winds veering to the northwest behind the cold front is anticipated by late Monday morning along with scattering out of the cloud deck. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 7, 3:31 PM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 331 PM CDT SUN JUN 7 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 331 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY. SOME OF THE STORMS THROUGH THIS EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA ON MONDAY MORNING AND BE LIMITED TO SOME AREAS OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI ON MONDAY AFTERNOON. THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING...ESPECIALLY FOR AREAS IN NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS. TES
In the hours before
Local storm report, Jun 7, 9:56 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL PITTSFIELD 39.61N 90.81W
06/07/2015 E0.25 INCH PIKE IL TRAINED SPOTTER
VISIBILITY ALSO AROUND ONE-QUARTER MILE IN HEAVY RAIN
&&
TRUETTSpecial weather statement, Jun 7, 10:03 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1003 PM CDT SUN JUN 7 2015 MOZ034>036-041-042-080400- AUDRAIN MO-BOONE MO-MONROE MO-PIKE MO-RALLS MO- 1003 PM CDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUDRAIN AND NORTHERN BOONE COUNTIES IN CENTRAL MISSOURI...AND SOUTHERN RALLS... NORTHWESTERN PIKE AND MONROE COUNTIES IN NORTHEAST MISSOURI UNTIL 1100 PM CDT... AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF MONROE CITY TO GLASGOW...AND MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PARIS... SANTA FE... CENTRALIA... MADISON... CENTER... PERRY... STURGEON... FRANKFORD... SPENCERBURG... THIS STORM WILL AFFECT MARK TWAIN LAKE RECREATIONAL AREA AND UNION COVERED BRIDGE HISTORIC SITE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Local storm report, Jun 7, 10:21 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HEAVY RAIN SHELBINA 39.69N 92.04W
06/07/2015 M2.25 INCH SHELBY MO TRAINED SPOTTER
RAINFALL BETWEEN 845 PM AND 1020PM. STILL RAINING
LIGHTLY.
&&
TRUETTLocal storm report, Jun 7, 10:59 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLASH FLOOD SHELBINA 39.69N 92.04W
06/07/2015 SHELBY MO LAW ENFORCEMENT
SEVERAL VEHICLES OFF THE HIGHWAY AND PARTIALLY
SUBMERGED ALONG US HIGHWAY 36 AND HIGHWAY 15 NEAR
SHELBINA. WATER WAS OVER NUMEROUS ROADS IN THE SOUTHERN
PORTIONS OF THE COUNTY.
&&
BYRDSpecial weather statement, Jun 7, 11:44 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1144 PM CDT SUN JUN 7 2015 ILZ059-060-064-065-100-080545- BOND IL-FAYETTE IL-MACOUPIN IL-MADISON IL-MONTGOMERY IL- 1144 PM CDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOND...CENTRAL FAYETTE...SOUTHERN MONTGOMERY...NORTHERN MADISON AND SOUTHERN MACOUPIN COUNTIES UNTIL 1245 AM CDT... AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WRIGHTS CORNER TO BRIGHTON...AND MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... STAUNTON... BETHALTO... VANDALIA... VAN BURENSBURG... DORSEY... SORENTO... PRAIRIETOWN... LIVINGSTON... ST. ELMO... RENO... THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN ILLINOIS FROM EXIT 52 TO EXIT 76. INTERSTATE 55 IN ILLINOIS FROM EXIT 30 TO EXIT 44. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Local storm report, Jun 7, 11:51 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HEAVY RAIN CENTER 39.51N 91.53W
06/07/2015 M1.50 INCH RALLS MO TRAINED SPOTTER
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:01 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 29 min |
| Jun 7, 7:59 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis, Marion, Shelby | 6 hr |
| Jun 7, 9:14 PM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 6 hr |
| Jun 7, 9:34 PM CDT | River Flood Warning | LSX | Saint Charles | 49 days |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 48 min |
| Jun 7, 10:38 PM CDT | Flash Flood Warning | LSX | Monroe, Shelby | 8 hr |
| Jun 8, 3:38 AM CDT | River Flood Warning | LSX | Monroe | 54 hr |
| Jun 8, 6:29 AM CDT | Areal Flood Warning | LSX | Monroe, Shelby | 5 hr |
| Jun 8, 6:40 AM CDT | River Flood Warning | LSX | Marion | 34 hr |
| Jun 8, 8:27 AM CDT | Areal Flood Warning | LSX | Audrain, Boone | 5 hr |
| Jun 8, 9:09 AM CDT | River Flood Warning | LSX | Lincoln | 48 hr |
| Jun 8, 10:41 AM CDT | Areal Flood Warning | LSX | Shelby | 22 hr |
| Jun 8, 2:12 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 63 min |
| Jun 8, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Jun 8, 5:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 51 min |
| Jun 8, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 25 min |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.